# SDR SWAA2022021062135

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 52,537 hours, 32,535 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD UPPER WING TO BODY FAIRING 191AL AFT MIDDLE SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED L/H FWD UPPER WING TO BODY FAIRING 191AL AFT MIDDLE SUPPORT BRACKET PER SRM 51-40-02.
